# SDR SWIA200312639

- Difficulty date: November 19, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 22,641 hours, 31,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1246
- Condition: Inoperative
- Location: Emergency Light
- Part time: 7,486 hours, 10,463 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST ROW 6 OVERHEAD; FLOOR BETWEEN ROW 3 AND 6.  REMOVED AND REPLACED MIDDLE BATTERY PACK WITH A SERVICEABLE UNIT.  OPS CHECK GOOD.
